# SDR ASAA2021092636086

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,534 hours, 7,048 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO FAIL ILLUMINATED AFTER LANDING. GROUNDED - YES. ACCOMPLISHED #1CPC BITE REF B737-900 FIM 21-31 TASK 801. FOUND NO ACTIVE FAULTS. IN HISTORY IT SHOWED OFV FAIL, ONE TIME. ABLE TO CLEAR FAULT LOGGED. PERFORMED PRESSURIZATION SYS MANUAL MODE TEST. TEST PASSED. NO FAULTS LOGGED. REF AMM 21-31-00-710-801. PERFORMED CPC GROUND TEST ALL TESTS PASSED. OFVLV LOOKS CLEAR OF ANY FOD.
